# SDR DALA2017020401014

- Difficulty date: February 2, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 49,984 hours, 26,232 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STA 200-237, LBL 44. CROWN AND BASE.  FOUND OUT OF LIMITS.  REPAIRED SEAT TRACK SECTION, STA 200-268, LBL 44 IAW SRM 53-40-01.
